# SDR USAASB02079

- Difficulty date: April 20, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIC - FLT 1039 - NOSE GEAR RED AND GREEN LIGHTS WERE ILLUMINATED WHEN THE GEAR HANDLE WAS IN THE UP POSITION.  CREW CYCLED THE GEAR.  WITH HANDLE IN DOWN POSITION, ALL INDICATION WERE NORMAL.  FLIGHT CONTINUED TO RIC AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE DOWN PROX SENSOR AND THE R374 RELAY.  (M)
